A Simple Proof of the Dauns-Hofmann Theorem.

G.A. Elliott; Dorte Olesen

Mathematica Scandinavica (1974)

  • Volume: 34, page 231-234
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Elliott, G.A., and Olesen, Dorte. "A Simple Proof of the Dauns-Hofmann Theorem.." Mathematica Scandinavica 34 (1974): 231-234. <http://eudml.org/doc/166363>.

author = {Elliott, G.A., Olesen, Dorte},
journal = {Mathematica Scandinavica},
pages = {231-234},
title = {A Simple Proof of the Dauns-Hofmann Theorem.},
url = {http://eudml.org/doc/166363},
volume = {34},
year = {1974},

AU - Elliott, G.A.
AU - Olesen, Dorte
TI - A Simple Proof of the Dauns-Hofmann Theorem.
JO - Mathematica Scandinavica
PY - 1974
VL - 34
SP - 231
EP - 234
UR - http://eudml.org/doc/166363
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.